# SDR SWAA2020042236430

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; L.B.L. 21 - R.B.L. 21; W.L. 155. / REMOVED AND REPLACED AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS 947; LBL21 RBL21 WL155 IAW SRM 51-40-02 AND DWG 149A8117 REV- 89004U 13APR20
